# SDR DALA2020080602720

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 3,548 hours, 1,629 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Cover
- Condition: Missing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE INNER COVER REPORTED MISSING.   INSTALLED LPGC COVER AS REQ'D. OK FOR SVC.
